# SDR RRXA97122

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Jamb Plate
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND MAIN CARGO DOOR UPPER JAMB PLATE BROKEN OUT AND CORRODED EDGES.  REMOVED DAMAGED AREA, REMOVED CORROSION AND TREATED IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED FILLER AND DOUBLER REPAIR IAW DER APPROVED ENGINEERING SKETCH C44-R06 AND IAW DC-8 51-1-21 AND 53-3-0.
